Bulletin of the American Mathematical Society

Note on rational plane cubics

C. A. Nelson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 32, Number 1 (1926), 71-76.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183486856

Mathematical Reviews number (MathSciNet)
MR1561158

Citation

Nelson, C. A. Note on rational plane cubics. Bulletin of the American Mathematical Society 32 (1926), no. 1, 71--76. http://projecteuclid.org/euclid.bams/1183486856.


Export citation